Alert archive / Oklahoma / Tornado Warnings in 2026
Tornado Warning 10, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 4, 2026, 10:22 PM CST for McCurtain County, Oklahoma. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2026, 10:22 PM CST (04:22 UTC)
- Expired
- Mar 4, 2026, 10:41 PM CST
- In force
- 19 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 10:31 PM CST | TSTM WND DMG | 4 Ese Bethel, OK | A few snapped softwood trees were found in the Sherwood Community east of US Highway 259. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 4:43 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1230 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
190
WFUS54 KSHV 050422
TORSHV
OKC089-050500-
/O.NEW.KSHV.TO.W.0010.260305T0422Z-260305T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1022 PM CST Wed Mar 4 2026
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northeastern McCurtain County in southeastern Oklahoma...
* Until 1100 PM CST.
* At 1022 PM CST, a severe thunderstorm capable of producing a
tornado was located 4 miles south of Bethel, or 15 miles northwest
of Hochatown, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* Locations impacted include...
Sherwood, Mount Herman and Watson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3424 9485 3433 9487 3445 9455 3430 9447
TIME...MOT...LOC 0421Z 252DEG 21KT 3429 9481
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
091 follow-up statement
003 WWUS54 KSHV 050441 SVSSHV Severe Weather Statement National Weather Service Shreveport LA 1041 PM CST Wed Mar 4 2026 OKC089-050451- /O.CAN.KSHV.TO.W.0010.000000T0000Z-260305T0500Z/ McCurtain OK- 1041 PM CST Wed Mar 4 2026 ...TORNADO WARNING IS CANCELLED FOR NORTHEASTERN MCCURTAIN COUNTY... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However, small hail and gusty winds are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 1100 PM CST for a portion of southeast Oklahoma. && LAT...LON 3424 9485 3433 9487 3445 9455 3430 9447 TIME...MOT...LOC 0422Z 252DEG 21KT 3430 9479 $$ 09
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 4, 5:50 PM CST, 4 hours 32 minutes earlier. Its key messages:
- Issued at 1243 PM CST Wed Mar 4 2026
- Isolated strong to severe storms remain possible mainly this evening over portions of extreme Northeast Texas, Southeast Oklahoma, and adjacent Southwest Arkansas.
- Much above normal temperatures will continue through Friday, with near record high temperatures possible.
- The potential for much needed but heavy rainfall exists tonight northwest of the I-30 corridor, before returning Friday afternoon and gradually spreading southeast into Northeast Texas, Southern Arkansas, and Northwest Louisiana through Saturday.
Area forecast discussion, Mar 4, 5:50 PM CST, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 550 PM CST Wed Mar 4 2026 ...New AVIATION... .KEY MESSAGES... Issued at 1243 PM CST Wed Mar 4 2026 - Isolated strong to severe storms remain possible mainly this evening over portions of extreme Northeast Texas, Southeast Oklahoma, and adjacent Southwest Arkansas. - Much above normal temperatures will continue through Friday, with near record high temperatures possible. - The potential for much needed but heavy rainfall exists tonight northwest of the I-30 corridor, before returning Friday afternoon and gradually spreading southeast into Northeast Texas, Southern Arkansas, and Northwest Louisiana through Saturday. && .DISCUSSION... Issued at 1243 PM CST Wed Mar 4 2026 Unseasonably warm and humid conditions continue across the region this morning, with the morning low stratus beginning to lift and giving way to strong insolation with 17-18Z obs already indicating temps nearing 80 degrees. Meanwhile, the midday sfc analysis indicates a weak shallow cold front that continues to drift SE into SE and Srn OK into the Wrn sections of N TX, but should become stationary this afternoon as it encounters the higher terrain of SE OK. The front will remain a focal point area for the redevelopment of scattered to numerous convection later this afternoon and especially tonight as well-defined shortwave trough evident on the midday water vapor imagery entering Wrn KS continues to traverse E through the state this evening and into Nrn MO overnight. Areas of -RA with embedded elevated convection continue mainly behind the front over Cntrl/NE OK and Wrn N TX, although large scale forcing will increase late this afternoon and especially this evening with the approach of the base of the trough axis. Instability has already begun to spread NE along/ahead of the front with an axis of 1000-1500+ J/kg of SBCape evident in the latest mesoanalysis, with the more favorable area of bulk shear of 30-40kts evident along and N of the Middle Red River Valley into Wrn and Nrn AR. This area will be the favored area for strong to severe convection especially this evening, although the severe threat will diminish as we move later into the evening given the weakening instability axis. This threat area will mainly focus along the far NW zones, but the extent of convection development may reinforce the weak front back SE into Nrn McCurtain County and adjacent Wrn AR late. This bndry will remain a focal point for additional scattered (but weaker) convection overnight through Thursday morning, before it begins to lift back N and eventually wash out later in the day. Did maintain mid to high chance pops for the Nrn zones during the morning before the front backs farther N away from the region, and the remnant effects of the shortwave trough diminish as it progresses into the OH valley. Morning low clouds should scatter out by afternoon, giving way to another day of strong insolation and near record high temps over much of the region. Rinse and repeat is expected as we move into Friday with morning low clouds giving way to a mix of clouds and sun, although the pressure gradient will tighten significantly given leeside sfc cyclogenesis that will develop over Ern CO Thursday night, and progress E and deepen through the day Friday over Srn NE/WCntrl KS ahead of the next deepening upper trough now moving inland along the W coast. This trough remains progged to advance E into the Nrn/Cntrl Rockies and Four Corners Region by daybreak Friday. Thus, strong Srly winds should help to enhance warm advection, with max temps nearing if not exceeding record highs over much of the region. As a result, a large warm and moist sector will spread N into the Midwest ahead of this trough, with scattered to numerous areas of convection developing during the afternoon along the attendant dry line as it advances E into the Cntrl and Srn Plains. This convection should eventually outrun the dryline and potentially affect the NW zones by mid to late afternoon. The attendant cold front should overtake the dryline by late evening through the overnight hours, with the bndry slowing as it enters SE OK/Wrn AR by Saturday morning. While the potential for strong to severe convection will persist Friday through at least a portion of Friday night over E TX/SE OK/SW AR, renewed convection development will continue through much of Saturday and possibly Saturday night as the weak front serves as an area of low level convergence as additional perturbations in the SW flow continue to enhance large scale forcing along the front. Heavy rain and the potential for at least localized flooding will exist through this period for all but Cntrl LA, with QPF amounts of 2-4 inches, with isolated 6 inches possible. This beneficial rainfall will certainly alleviate the dire drought conditions in place, but remains to be seen exactly how much drought improvement will be seen, given the potential for excessive runoff. With the frontal bndry lingering over the region Sunday, additional renewed convection will be possible, as we await for the next closed low that will spin off from the Friday trough and become cut off in VC of Baja over the weekend. This closed low should eventually become absorbed into the main flow by the Monday/Tuesday timeframe, before traversing the Srn Plains by midweek. Thus, the potential for additional severe convection with heavy rain will return to the region by the end of the extended period, although the exact specifics will be better defined as we approach the event pending what occurs this weekend. 15 && .AVIATION... (00Z TAFS) Issued at 540 PM CST Wed Mar 4 2026 A sfc boundary is currently sitting just west of our airspace and acting as a focus for some thunderstorm development. This boundary should stay relatively stationary, limiting VCTS potential to KTYR, KTXK, and possibly KGGG over the next 6 hours or so. Cloud cover should stay low-end VFR, but conditions could deteriorate briefly if any thunderstorms move over a terminal. Storm intensity is expected to diminish in the early morning hours of Thursday morning as MVFR cigs develop from the south and spread over the region by daybreak. Low clouds will linger and gradually lift by midday, with northwestern sites being the last to improve. Winds should stay southerly at around 10 kts, with higher gusts possible through these thunderstorms overnight and on Thursday afternoon. /57/ && .SPOTTER INFORMATION STATEMENT... Issued at 1243 PM CST Wed Mar 4 2026 Spotter activation may be needed this evening over portions of extreme Northeast Texas, Southeast Oklahoma, and adjacent Southwest Arkansas. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 85 66 86 / 10 10 0 10 MLU 65 84 65 87 / 0 0 0 10 DEQ 63 79 61 81 / 80 50 10 50 TXK 68 85 66 86 / 40 20 0 40 ELD 64 83 63 85 / 20 10 0 10 TYR 67 84 67 85 / 30 10 10 50 GGG 67 84 67 86 / 20 10 0 40 LFK 66 85 65 86 / 10 10 0 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...15 AVIATION...57
In the hours before
Special weather statement, Mar 4, 9:53 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
953 PM CST Wed Mar 4 2026
OKZ077-050430-
McCurtain OK-
953 PM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MCCURTAIN COUNTY UNTIL
1030 PM CST...
At 953 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles south of Pickens, or 7 miles southwest of Battiest, moving east
at 45 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Bethel, Mount Herman, Sherwood, Battiest, Smithville and Pickens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3446 9505 3451 9495 3451 9460 3434 9450
3424 9510
TIME...MOT...LOC 0348Z 253DEG 37KT 3434 9501
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 9:53 PM CST | Special Weather Statement | SHV | McCurtain | 37 min |
| Mar 4, 10:55 PM CST | Special Weather Statement | SHV | McCurtain | 35 min |
Nearby
Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.